# SDR AALA202106109003

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 62,006 hours, 25,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SERVICE DOOR GIRT BAR BRACKET ON DOOR LOOSE BAR FALLS OUT. SECURED 1R GIRT BAR RETAINER CLIPS IAW AMM 25-66-01.
